# SDR ZIAA96022

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8398033
- Condition: Corroded
- Location: Ws 244-246
- Part time: 60,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION LOWER LEFT WING, PLANK NR 3 AT 2/3 PLANK SEAM CRACKED BETWEEN STATION 244 AND 246.  CLEAN UP AREA OUT OF LIMITS.  REPAIRED PLANK AS PER L-188 SRM 57-2-1 PG 33 AND 37.  (M)
